Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 251340, 10 pages
http://dx.doi.org/10.1155/2013/251340
Research Article

Output-Feedback and Inverse Optimal Control of a Class of Stochastic Nonlinear Systems with More General Growth Conditions

Department of Automation, China University of Petroleum, Beijing 102249, China

Received 8 May 2013; Accepted 3 June 2013

Academic Editor: Baocang Ding

Copyright © 2013 Liu Jianwei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Jianwei, Guo Longchuan, Zuo Xin, and Liang Huaqing, “Output-Feedback and Inverse Optimal Control of a Class of Stochastic Nonlinear Systems with More General Growth Conditions,” Journal of Applied Mathematics, vol. 2013, Article ID 251340, 10 pages, 2013. https://doi.org/10.1155/2013/251340.